| Model Number |
P7810A |
| Medical Device Problem Code |
Material Split, Cut or Torn (4008)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/20/2026
Type of Reportable Event
Malfunction
Event or Problem Description
On (b)(6) 2026, a customer contacted technical service to report that air supply w/clrt & in/lb unit (product code p7810acc3a0eng1, serial number (b)(6), had power cord damaged with copper wires exposed.This occurred before use.There was no patient/user injury, medical intervention, symptom, or adverse event reported.
Additional Manufacturer Narrative
The baxter technician found the power cord needed to be replaced.Per the baxter service manual it is necessary for the compella bariatric bed to have an effective maintenance program.We recommend that you do annual preventive maintenance.Pay particular attention to safety features, which include but are not limited to: the power cords for the bed and asu are with the unit, and they are in good condition: the plug is a one-piece molded plug assembly, the assembly shows no signs of cracking, the plug molding around the blade is not discolored, and the blade is tight in the molding.The power cord hooks shows no sign of cracking and are intact with no damage.Replace or repair parts as necessary.A search of the baxter maintenance records did not show baxter performed any preventative maintenance on this bed.It is unknown if the facility performs preventative maintenance on their beds.The technician replaced the power cord to resolve the reported event.Based on this information, no further action is required.